Kodai Mathematical Journal

The isometric embedding of the augmented Teichmüller space of a Riemann surface into the augmented Teichmüller space of its covering surface

Guangming Hu and Yi Qi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

It is known that every finitely unbranched holomorphic covering $\pi:\widetilde{S}\rightarrow S$ of a compact Riemann surface $S$ with genus $g\geq2$ induces an isometric embedding $\Phi_{\pi} :Teich(S)\rightarrow Teich(\widetilde{S})$. By the mutual relations between Strebel rays in $Teich(S)$ and their embeddings in $Teich(\widetilde{S})$, we show that the augmented Teichmüller space $\widehat{Teich}(S)$ can be isometrically embedded in the augmented Teichmüller space $\widehat{Teich}(\widetilde{S})$.

Article information

Source
Kodai Math. J., Volume 42, Number 2 (2019), 376-392.

Dates
First available in Project Euclid: 2 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1562032835

Digital Object Identifier
doi:10.2996/kmj/1562032835

Mathematical Reviews number (MathSciNet)
MR3981310

Zentralblatt MATH identifier
07108017

Citation

Hu, Guangming; Qi, Yi. The isometric embedding of the augmented Teichmüller space of a Riemann surface into the augmented Teichmüller space of its covering surface. Kodai Math. J. 42 (2019), no. 2, 376--392. doi:10.2996/kmj/1562032835. https://projecteuclid.org/euclid.kmj/1562032835


Export citation